# SDR DALA1026210177

- Difficulty date: September 5, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 92,953 hours, 13,757 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL UPPER CHORD LOWER SURFACE CORROSION REWORK, ACCOMPLISHED IAW ERA 485474-14 (DL76L102694).
